I wrote a blog post in October last year about Simply Slim after a discussion about the drug at bookclub one night.
For those living under a rock… it’s a weight loss miracle cure that’s not sold by pharmacies, but by agents and random people who have set up camp in shopping centres across the country (that in itself is a worry!). It was/is touted as a natural weight loss pill and hundreds and thousands of women have been buying it and losing oodles of weight.
However with the weight, comes horrific side effect, some of which I blogged about at the time.
The point of my new blog post… KUDOS to the medical council for FINALLY investigating this stuff!
According to the Government Gazette, the MCC has suspended the sale of the product with immediate effect. And according to Timeslive the levels of sibutramine found in the product are above legal limits and after many complaints they’re suspended the product.
I get between 20 to 30 hits on my blog post every day from google searches like “simply slim complaints” and “simply slim dangers” and “has anybody experienced side effects of Simply Slim” and “simply slim side effects”.
My stats have been telling me that there’s a HUGE problem with it.
And on top of that, one of my friends has been told categorically by her doctor that her heart problems are directly related to her taking the drug!
I’m sorry, but that’s not normal. I know that a lot of people swear by it, and have lost oodles of weight on it… but people… you’re killing yourselves early!!
I just hope they actually shut the whole operation down. And yes, I feel sorry for the agents. They’re really in the middle of this mess, after being given “medical” training on the stuff and being told that there’s nothing wrong with it, and it’s safe to take. Ja right!
And I’m NOT going to respond to people who comment saying I have no idea what I’m talking about… this is my opinion! I know people have gotten their lives back on the stuff because they’ve lost so much weight in the process, that’s not the issue… the issue is how much of your body you’ve irreparably damaged by taking it.